MathSciNet Relay Station
MathSciNet bibliographic data
MR684244 28D05 (58F11)
Lind, D. A. Dynamical properties of quasihyperbolic toral automorphisms. Ergodic Theory Dynamical Systems 2 (1982), no. 1, 49–68.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement